# SDR DXTA2020060103721

- Difficulty date: May 29, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 4,317 hours, 2,522 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442324
- Part serial: FHC1690
- Condition: Damaged
- Location: Rt Engine
- Part time: 3,860 hours, 2,346 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE RIGHT ENGINE LOST APPROXIMATELY 1% N1 FOR ABOUT 30 SECONDS. THIS SAME LOSS WAS REPEATED AN ADDITIONAL TWO TIMES DURING CRUISE. THESE 1% LOSSES WERE FOLLOWED BY A 15% LOSS (85.3% TO 70%) OF RIGHT ENGINE N1. DURING DESCENT, R FADEC FAIL CAS ILLUMINATED. RIGHT ENGINE OPERATED NORMALLY DURING DESCENT, APPROACH, AND LANDING. PERFORMED VISUAL INSPECTION OF RIGHT ENGINE INLET AND EXHAUST WITH NO DEFECTS NOTED. FAN SPINS FREELY. POWERED AIRCRAFT NOTING R ENGINE MINOR FAULT AND R FADEC FAIL CAS NOT ACTIVE. PERFORMED LEFT AND RIGHT ENGINE EEC DOWNLOAD SENT FOR REVIEW. PERFORM FIM TROUBLESHOOTING FOR MCID'S 110, 111, 117, 118. OPENED RIGHT ENGINE COWLS AND ACCESSED RIGHT ENGINE EEC'S AND HMU AS REQUIRED. PERFORMED ALL REQUIRED WIRING CHECKS PER FIM FOR MCID'S 110, 111, 117, 118 AND SUBMITTED RESULTS FOR REVIEW. FOLLOWING REVIEW OF WIRING CHECKS WAS ADVISED TO REPLACE THE RIGHT ENGINE HMU. GAINED ACCESS TO HMU BY OPENING RIGHT ENGINE LOWER COWL. REMOVED FAULTY RIGHT HAND ENGINE HMU, INSTALLED OVERHAULED RIGHT ENGINE HMU. POWEREA AIRCRAFT AND PERFORMED A RIGHT ENGINE WET MOTORING PROCEDURE IAW LMM SUBTASK 72-00-00-700-009-A0L. PERFORMED ENGINE RUN PROCEDURE FOR LEAK CHECK IAW LMM SUBTASK 72-00-00-700-010-A0L WITH NO DEFECTS NOTED.
